# SDR UPS06M45915

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Weak
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS5 R1 DOOR ESCAPE SLIDE/RAFT REMOTE PRESSURE INDICATOR LIGHT, INDICATES EXTREMELY DIM THEN GOES OUT IMMEDIATELY WHEN PUSHING THE TEST BUTTON.  OPS TESTED R-1 DOOR ESCAPE SLIDE/RAFT REMOTE PRESS INDICATOR IAW MM 2 5-61-04-5, OPS CHECKS NORMAL.  NO FAULTS NOTED, OK TO CONTINUE SERVICE.
